# SDR I5EA2014060260115

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 46,747 hours, 31,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT R1 POSITION FAILED DURING SERVICE CHECK WALK AROUND.  R & R BATTERY FROM THE BATTERY CHARGING PACK AT R1 POSITION IAW MM 31-51-51/201.  OPERATIONS CHECKED NORMAL.  BATTERY ABS 2013-1A R & R, SN OFF 97119 & SN ON 22922.
